# SDR AALA202512247163

- Difficulty date: December 20, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 47,777 hours, 20,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTS L1 DOOR UNABLE TO OPEN FROM INSIDE AND OUTSIDE. MAINTENANCE REPLACED GUIDE ARM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-21.
